I am 71 w Ostio. Was taking Actinol, then Reclast, wonder if thta contributed to my recent diag. of Barretts?
My boyfriend has Barrett's. He was habing difficulty swallowing for years & The Doctor thinks something irritated his esophagus when he was Young.
Osteoporosis medications Can impact the esophagus, ask Your Doctor if actonel contributed to Your Barrett's, though it likely did not cause it.
I went off actonel because I had trouble swallowing dry Foods like Bread & rice.
Talking FasTabs for GERD
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 2 answers
Posted 7 Jan 2012 • 2 answers
Posted 6 Apr 2013 • 1 answer
Posted 26 Apr 2015 • 2 answers
Posted 2 May 2015 • 5 answers